January  2016, 1: 4 doi: 10.1186/s41546-016-0005-0

On approximation of BSDE and multi-step MLE-processes

Laboratoire Manceau des Mathématiques, Université du Maine Le Mans, France and National Research University “MPEI”, Moscow, Russia

Received  January 02, 2016 Revised  June 15, 2016

Fund Project: This work was done with partial financial support of the RSF grant number 14-49-10079.

We consider the problem of approximation of the solution of the backward stochastic differential equations in Markovian case. We suppose that the forward equation depends on some unknown finite-dimensional parameter. This approximation is based on the solution of the partial differential equations and multi-step estimator-processes of the unknown parameter. As the model of observations of the forward equation we take a diffusion process with small volatility. First we establish a lower bound on the errors of all approximations and then we propose an approximation which is asymptotically efficient in the sense of this bound. The obtained results are illustrated on the example of the Black and Scholes model.
Citation: Yu A. Kutoyants. On approximation of BSDE and multi-step MLE-processes. Probability, Uncertainty and Quantitative Risk, doi: 10.1186/s41546-016-0005-0
References:
[1]

Bismut, JM:Conjugate convex functions in optimal stochastic control. J. Math. Anal. Appl 44, 384-404(1973),

[2]

El Karoui, N, Peng, S, Quenez, M:Backward stochastic differential equations in finance. Math. Fin 7, 1-71 (1997),

[3]

Fisher, RA:Theory of statistical estimation. Proc. Cambridge Phylosophical Society 22, 700-725 (1925),

[4]

Freidlin, MI, Wentzell, AD Random Perturbations of Dynamical Systems, 2nd Ed. Springer, NY (1998),

[5]

Gasparyan, S, Kutoyants, YA:On approximation of the BSDE with unknown volatility in forward equation. Armenian J. Math 7(1), 59-79 (2015),

[6]

Ibragimov, IA, Has'minskii, RZ:Statistical Estimation-Asymptotic Theory. Springer, New York (1981),

[7]

Jeganathan, P:Some asymptotic properties of risk functions when the limit of the experiment is mixed normal. Sankhya:The Indian Journal of Statistics 45(Series A, Pt.1), 66-87 (1983),

[8]

Kamatani, K, Uchida, M:Hybrid multi-step estimators for stochastic differential equations based on sampled data. Statist. Inference Stoch. Processes 18(2), 177-204 (2015),

[9]

Kutoyants, YA:Identification of Dynamical Systems with Small Noise. Kluwer Academic Publisher, Dordrecht (1994),

[10]

Kutoyants, YA:On approximation of the backward stochastic differential equation. Small noise, large samples and high frequency cases. Proceed. Steklov Inst. Mathematics 287, 133-154 (2014),

[11]

Kutoyants, YA:On Multi-Step MLE-Process for Ergodic Diffusion. arXiv:1504.01869[math.ST] (2015),

[12]

Kutoyants, YA, Motrunich, A:On milti-step MLE-process for Markov sequences. Metrika 79(6), 705-724(2016),

[13]

Kutoyants, YA, Zhou, L:On approximation of the backward stochastic differential equation.(arXiv:1305.3728). J. Stat. Plann. Infer 150, 111-123 (2014),

[14]

Le Cam, L:On the asymptotic theory of estimation and testing hypotheses. Proc. 3rd Berkeley Symposium, vol. 1, pp. 129-156 (1956),

[15]

Lehmann, EL, Romano, JP Testing Statistical Hypotheses, 3rd ed. Springer, NY (2005),

[16]

Liptser, R, Shiryaev, AN Statistics of Random Processes, v.'s 1 and 2, 2-nd ed. Springer, NY (2001),

[17]

Pardoux, E, Peng, S:Adapted solution of a backward stochastic differential equation. System Control Letter 14, 55-61 (1990),

[18]

Pardoux, E, Peng, S:Backward stochastic differential equations and quasilinear parabolic partial differential equations. Stochastic Partial Differential Equations and their Applications, pp. 200-217. Springer, Berlin (1992). (Lect. Notes Control Inf. Sci. 176),

[19]

Robinson, PM:The stochastic difference between econometric statistics. Econometrica 56(3), 531-548(1988),

[20]

Skorohod, AV, Khasminskii, RZ:On parameter estimation by indirect observations. Prob. Inform. Transm 32, 58-68 (1996),

[21]

Uchida, M, Yoshida, N:Adaptive Bayes type estimators of ergodic diffusion processes from discrete observations. Statist. Inference Stoch. Processes 17(2), 181-219 (2014),

show all references

References:
[1]

Bismut, JM:Conjugate convex functions in optimal stochastic control. J. Math. Anal. Appl 44, 384-404(1973),

[2]

El Karoui, N, Peng, S, Quenez, M:Backward stochastic differential equations in finance. Math. Fin 7, 1-71 (1997),

[3]

Fisher, RA:Theory of statistical estimation. Proc. Cambridge Phylosophical Society 22, 700-725 (1925),

[4]

Freidlin, MI, Wentzell, AD Random Perturbations of Dynamical Systems, 2nd Ed. Springer, NY (1998),

[5]

Gasparyan, S, Kutoyants, YA:On approximation of the BSDE with unknown volatility in forward equation. Armenian J. Math 7(1), 59-79 (2015),

[6]

Ibragimov, IA, Has'minskii, RZ:Statistical Estimation-Asymptotic Theory. Springer, New York (1981),

[7]

Jeganathan, P:Some asymptotic properties of risk functions when the limit of the experiment is mixed normal. Sankhya:The Indian Journal of Statistics 45(Series A, Pt.1), 66-87 (1983),

[8]

Kamatani, K, Uchida, M:Hybrid multi-step estimators for stochastic differential equations based on sampled data. Statist. Inference Stoch. Processes 18(2), 177-204 (2015),

[9]

Kutoyants, YA:Identification of Dynamical Systems with Small Noise. Kluwer Academic Publisher, Dordrecht (1994),

[10]

Kutoyants, YA:On approximation of the backward stochastic differential equation. Small noise, large samples and high frequency cases. Proceed. Steklov Inst. Mathematics 287, 133-154 (2014),

[11]

Kutoyants, YA:On Multi-Step MLE-Process for Ergodic Diffusion. arXiv:1504.01869[math.ST] (2015),

[12]

Kutoyants, YA, Motrunich, A:On milti-step MLE-process for Markov sequences. Metrika 79(6), 705-724(2016),

[13]

Kutoyants, YA, Zhou, L:On approximation of the backward stochastic differential equation.(arXiv:1305.3728). J. Stat. Plann. Infer 150, 111-123 (2014),

[14]

Le Cam, L:On the asymptotic theory of estimation and testing hypotheses. Proc. 3rd Berkeley Symposium, vol. 1, pp. 129-156 (1956),

[15]

Lehmann, EL, Romano, JP Testing Statistical Hypotheses, 3rd ed. Springer, NY (2005),

[16]

Liptser, R, Shiryaev, AN Statistics of Random Processes, v.'s 1 and 2, 2-nd ed. Springer, NY (2001),

[17]

Pardoux, E, Peng, S:Adapted solution of a backward stochastic differential equation. System Control Letter 14, 55-61 (1990),

[18]

Pardoux, E, Peng, S:Backward stochastic differential equations and quasilinear parabolic partial differential equations. Stochastic Partial Differential Equations and their Applications, pp. 200-217. Springer, Berlin (1992). (Lect. Notes Control Inf. Sci. 176),

[19]

Robinson, PM:The stochastic difference between econometric statistics. Econometrica 56(3), 531-548(1988),

[20]

Skorohod, AV, Khasminskii, RZ:On parameter estimation by indirect observations. Prob. Inform. Transm 32, 58-68 (1996),

[21]

Uchida, M, Yoshida, N:Adaptive Bayes type estimators of ergodic diffusion processes from discrete observations. Statist. Inference Stoch. Processes 17(2), 181-219 (2014),

[1]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[2]

Yueyang Zheng, Jingtao Shi. A stackelberg game of backward stochastic differential equations with partial information. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020047

[3]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020454

[4]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2020264

[5]

Hirokazu Ninomiya. Entire solutions of the Allen–Cahn–Nagumo equation in a multi-dimensional space. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2020364

[6]

A. M. Elaiw, N. H. AlShamrani, A. Abdel-Aty, H. Dutta. Stability analysis of a general HIV dynamics model with multi-stages of infected cells and two routes of infection. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020441

[7]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020383

[8]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2020242

[9]

Fathalla A. Rihan, Hebatallah J. Alsakaji. Stochastic delay differential equations of three-species prey-predator system with cooperation among prey species. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020468

[10]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[11]

Meng Chen, Yong Hu, Matteo Penegini. On projective threefolds of general type with small positive geometric genus. Electronic Research Archive, doi: 10.3934/era.2020117

[12]

Aihua Fan, Jörg Schmeling, Weixiao Shen. $ L^\infty $-estimation of generalized Thue-Morse trigonometric polynomials and ergodic maximization. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2020363

[13]

Fabio Camilli, Giulia Cavagnari, Raul De Maio, Benedetto Piccoli. Superposition principle and schemes for measure differential equations. Kinetic & Related Models, doi: 10.3934/krm.2020050

[14]

Yu Zhou, Xinfeng Dong, Yongzhuang Wei, Fengrong Zhang. A note on the Signal-to-noise ratio of $ (n, m) $-functions. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020117

[15]

Jie Zhang, Yuping Duan, Yue Lu, Michael K. Ng, Huibin Chang. Bilinear constraint based ADMM for mixed Poisson-Gaussian noise removal. Inverse Problems & Imaging, doi: 10.3934/ipi.2020071

[16]

Zhenzhen Wang, Tianshou Zhou. Asymptotic behaviors and stochastic traveling waves in stochastic Fisher-KPP equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020323

[17]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[18]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[19]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[20]

Laurence Cherfils, Stefania Gatti, Alain Miranville, Rémy Guillevin. Analysis of a model for tumor growth and lactate exchanges in a glioma. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020457

 Impact Factor: 

Metrics

  • PDF downloads (7)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]